# SDR SWIA201334749

- Difficulty date: September 25, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 26,594 hours, 22,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POD LIGHT BURNED OUT.  FLT#6512 RELAMPED.
